# SDR FDEA202304020542

- Difficulty date: April 2, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N179FE
- Make and model: Boeing 767-300
- Aircraft serial: 63110
- Aircraft time: 6,332 hours, 3,072 cycles
- System (JASC): 5700 · Wing Structure
- Part: Former
- Part number: 114T226313
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE FORMER ANGLE AT OSS 648.59 ON THE RIGHT WING IS CRACKED.  REMOVED AND REPLACED CRACKED FORMER REF SRM 51-40-02
